# SDR VNAA202412131012

- Difficulty date: November 5, 2024
- Submitted: December 13, 2024
- Operation: General aviation
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Part number: SH670338521SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKETS (5 E/A'S) AND FWD PLATE AT FWD CARGO COMPARTMENT.   MACHINED BRACKETS (5 E/A'S) AND FWD PLATE AT FWD CARGO COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND PER CRJ900 SRM 51-42-22-001-001-A01
